# SDR C2XA08RI147

- Difficulty date: September 19, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0301
- Part serial: 01199
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED AUTO PRESSURIZATION FAILED DURING TAXI OUT. MX REMOVED AND REPLACED PRESSURIZATION MANUAL CONTROLLER AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE. (K)
